# SDR USAA2014040200009

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 36,170 hours, 24,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LENS COVER ON FLOOR TRACK LIGHTING MISSING AT SEAT 10C.  REPLACED MISSING LENS, OK FOR SERVICE.
